Zimbrick, John, Kevan, Larry (1967) Paramagnetic Relaxation of Trapped Electrons in Irradiated Alkaline Ices. The Journal of Chemical Physics, 47 (7) 2364-2371 doi:10.1063/1.1703319
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Paramagnetic Relaxation of Trapped Electrons in Irradiated Alkaline Ices | ||
Journal | The Journal of Chemical Physics | ||
Authors | Zimbrick, John | Author | |
Kevan, Larry | Author | ||
Year | 1967 (October) | Volume | 47 |
Issue | 7 | ||
Publisher | AIP Publishing | ||
DOI | doi:10.1063/1.1703319Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 2056528 | Long-form Identifier | mindat:1:5:2056528:0 |
GUID | 0 | ||
Full Reference | Zimbrick, John, Kevan, Larry (1967) Paramagnetic Relaxation of Trapped Electrons in Irradiated Alkaline Ices. The Journal of Chemical Physics, 47 (7) 2364-2371 doi:10.1063/1.1703319 | ||
Plain Text | Zimbrick, John, Kevan, Larry (1967) Paramagnetic Relaxation of Trapped Electrons in Irradiated Alkaline Ices. The Journal of Chemical Physics, 47 (7) 2364-2371 doi:10.1063/1.1703319 | ||
In | (1967, October) The Journal of Chemical Physics Vol. 47 (7) AIP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |